Do Eplcusa side effects get worse the longer you take it? I've been on it a little over 2 weeks now and the symptoms i felt initially seem like they have gotten worse or have lasted longer when i get them the last couple days.
Do Eplcusa side effects get worse further you get into treatment?
Question posted by Tyoakum94 on 10 Oct 2020
Last updated on 20 October 2020
Hello, I didn’t have any side effects. I had slight fatigue the last week but that didn’t last long and I just pushed through it. My lifestyle was the same the entire time, I continued to work out, go to work and active. Just watch your diet and drink a lot lot lot of water. I think that’s what helped us. I did the treatment with my mother and she didn’t have any issues either. Good luck and stay positive because I am 100% negative non detected
Thanks for your response Sandra. My doctor said my side effects partially have a lot to do with my severe TBI (traumatic brain injury) and the fact I had complete organ failure and none of them have worked at 100% ever since. However i am happy to say after one month on Epclusa my viral load has gone from 800,000+ to 12! He said it sucks now but it'll be worth it when I'm hep C free. And to anyone else having side effects, I will tell you the same, it is worth it!
hepatitis c, side effect, treatment, symptom, epclusa
- Epclusa uses and safety info
- Epclusa information for Healthcare Professionals (includes dosage details)
- Side effects of Epclusa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.